MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; CURVED-TIP STAPLER 30

INTUITIVE SURGICAL, INC ENDOWRIST; CURVED-TIP STAPLER 30
Model Number 470530-08
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The endowrist 30 curved tip stapler has been returned and evaluated by the failure analysis (fa) team.The instrument was found to have imprecise motion.The instrument was installed on an in-house system and drive.The instrument exhibited imprecise motion in multiple directions.The grip tips did not move in the direction commanded.The main tube was inspected and found to have a broken proximal main tube tab.This tab mates with a slot in the medial seal, and breakage results in rotation of distal main tube.Rotation of the distal main tube separate from the proximal main tube should not occur.This tab is normally covered by the sheath during use.However, the tab was fully broken off from the instrument and not returned.Initial findings were confirmed.The instrument exhibits imprecise motion during system testing.The main tube was inspected and found to have a broken proximal main tube tab.This tab mates with a slot in the medial seal, and breakage results in rotation of distal main tube.Rotation of the distal main tube separate from the proximal main tube should not occur.This tab is normally covered by sheath during use; however, the broken tab was fully broken off from the instrument and was not returned.Probable root cause of main tube tab damage is attributed excessive loading applied to the distal end of the instrument.
 
Event or Problem Description
It was reported that the customer experienced an issue with an intuitive product.The customer reported event has no report of patient injury.Intuitive followed up with the initial reporter to obtain additional information, however, no further details are available regarding the reported event.

Brand Name
ENDOWRIST
Common Device Name
CURVED-TIP STAPLER 30
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24492953
Report Number2955842-2026-14790
Device Sequence Number16123427
Product Code NAY
UDI-Device Identifier00886874112717
UDI-Public(01)00886874112717(10)T10191003
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470530-08
Device Catalogue Number470530
Device Lot NumberT10191003 0018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown